skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on November 3, 2018

Title: Topological Phase Transitions in Multicomponent Superconductors

Authors:
;
Publication Date:
Grant/Contract Number:
SC0010526
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 119 Journal Issue: 18; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1408182

Wang, Yuxuan, and Fu, Liang. Topological Phase Transitions in Multicomponent Superconductors. United States: N. p., Web. doi:10.1103/PhysRevLett.119.187003.
Wang, Yuxuan, & Fu, Liang. Topological Phase Transitions in Multicomponent Superconductors. United States. doi:10.1103/PhysRevLett.119.187003.
Wang, Yuxuan, and Fu, Liang. 2017. "Topological Phase Transitions in Multicomponent Superconductors". United States. doi:10.1103/PhysRevLett.119.187003.
@article{osti_1408182,
title = {Topological Phase Transitions in Multicomponent Superconductors},
author = {Wang, Yuxuan and Fu, Liang},
abstractNote = {},
doi = {10.1103/PhysRevLett.119.187003},
journal = {Physical Review Letters},
number = 18,
volume = 119,
place = {United States},
year = {2017},
month = {11}
}

Works referenced in this record:

Topological field theory of time-reversal invariant insulators
journal, November 2008
  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424